Affordable Access

Publisher Website

On the stresses in an elastic-plastic annular disk of variable thickness under external pressure

Authors
Journal
International Journal of Solids and Structures
0020-7683
Publisher
Elsevier
Publication Date
Volume
30
Issue
5
Identifiers
DOI: 10.1016/0020-7683(93)90027-5
Disciplines
  • Mathematics

Abstract

Abstract The plane state of stress in an elastic-plastic annular disk of variable thickness subjected to external pressure is studied. The thickness of the annular disk is assumed to vary exponentially with any power of the radius. The analysis is based on Tresca's yield condition, its associated flow rule and linear strain hardening. The stresses are obtained in terms of confluent hypergeometric functions.

There are no comments yet on this publication. Be the first to share your thoughts.